# SDR DALA2024111810990

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 39,308 hours, 5,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 EMERGENCY LIGHTING FOUND NOT ILLUMINATED AT SEAT 30AB,36AB,42HJ & 53AB. CORRECTIVE ACTION: SEAT 30AB, 36AB, 42HJ AND 53AB EMERGENCY LIGHTS REMOVED, REPLACED AND OPS TEST CARRIED OUT AS PER A330 AMM 33-51-12. FOUND SATISFACTORY. (0662345)
